Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


popping veins
Jun 6, 2003

At times I get pain from calves down to feet. Feels almost similar to a Charlie Horse in the amount of pain. Right then I notice the veins in legs are protruding very much at pain time. What is the correlation? Co-infected and on Peg-Intron, Viread, Epivir, AZT, methadone 60 mgs per day for chronic pain.

Response from Dr. Henry

Are you also on ribavirin (could be a problem with AZT)? Have you seen a good neurologist and/or pain specialist to get some help (I often refer to those specialist to get help in situations like yours). 3TC can aggravate neuropathy in some cases as well. Have you been checked for myopathy (AZT can cause)? Muscle spasms in legs could make the veins pop out and be more sensitive. KH



Previous
FUNGAL INFECTION
Next
Taking AZT out of combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement